Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 93, Number 3

All articles in this issue are freely accessible.

Sheaves of noncommutative algebras and the Beilinson-Bernstein equivalence of categories
T. J. Hodges and S. P. Smith.
Proc. Amer. Math. Soc. 93 (1985), 379-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773985
Embeddings into simple free products
David Meier.
Proc. Amer. Math. Soc. 93 (1985), 387-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773986
Canonical quotient singularities in dimension three
David R. Morrison.
Proc. Amer. Math. Soc. 93 (1985), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773987
The semicenter of an enveloping algebra is factorial
Lieven Le Bruyn and Alfons I. Ooms.
Proc. Amer. Math. Soc. 93 (1985), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773989
On Scott modules and $p$-permutation modules: an approach through the Brauer morphism
Michel Broué.
Proc. Amer. Math. Soc. 93 (1985), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773988
A ring which is a domain locally but not globally
Moshe Roitman.
Proc. Amer. Math. Soc. 93 (1985), 409-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773990
All countable groups have cubic presentations
Matthew A. Marcus.
Proc. Amer. Math. Soc. 93 (1985), 411-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773991
Characterizations of Noetherian and hereditary rings
Zheng-Xu He.
Proc. Amer. Math. Soc. 93 (1985), 414-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773992
On the exponent of norm residue groups
W. Hürlimann and D. Saltman.
Proc. Amer. Math. Soc. 93 (1985), 417-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773993
Diophantine approximation and convergence of alternating series
N. V. Rao.
Proc. Amer. Math. Soc. 93 (1985), 420-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773994
Asymptotics for solutions of smooth recurrence equations
Attila Máté and Paul Nevai.
Proc. Amer. Math. Soc. 93 (1985), 423-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773995
Weak convergence theorems for nonexpansive mappings and semigroups in Banach spaces with Opial’s property
T. Kuczumow.
Proc. Amer. Math. Soc. 93 (1985), 430-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773996
A note on the absolute convergence of lacunary Fourier series
N. V. Patel and V. M. Shah.
Proc. Amer. Math. Soc. 93 (1985), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773997
On continuity of symmetric restrictions of Borel functions
Michał Morayne.
Proc. Amer. Math. Soc. 93 (1985), 440-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773998
A heuristic principle for a nonessential isolated singularity
David Minda.
Proc. Amer. Math. Soc. 93 (1985), 443-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 773999
Entropy increase as a consequence of measure invariance
C. C. Brown.
Proc. Amer. Math. Soc. 93 (1985), 448-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774000
A double weight extrapolation theorem
C. J. Neugebauer.
Proc. Amer. Math. Soc. 93 (1985), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774001
Gâteaux differentiable points with special representation
Seung Jae Oh.
Proc. Amer. Math. Soc. 93 (1985), 456-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774002
A modulus of continuity for a class of quasismooth functions
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 93 (1985), 459-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774003
A characterization of subspaces $X$ of $l_{p}$ for which $K(X)$ is an $M$-ideal in $L(X)$
Chong-Man Cho and William B. Johnson.
Proc. Amer. Math. Soc. 93 (1985), 466-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774004
Maximal sets of orthogonal measures are not analytic
David Preiss and Jan Rataj.
Proc. Amer. Math. Soc. 93 (1985), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774005
Multipliers for eigenfunction expansions of some Schrödinger operators
Krzysztof Stempak.
Proc. Amer. Math. Soc. 93 (1985), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774006
Conformal mappings of domains satisfying a wedge condition
Frank David Lesley.
Proc. Amer. Math. Soc. 93 (1985), 483-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774007
A permanence theorem for sums of sequence spaces
A. K. Snyder.
Proc. Amer. Math. Soc. 93 (1985), 489-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774008
Isometries of $L^{1}∩L^{p}$
Ryszard Grząślewicz.
Proc. Amer. Math. Soc. 93 (1985), 493-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774009
A mean oscillation inequality
Ivo Klemes.
Proc. Amer. Math. Soc. 93 (1985), 497-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774010
Every uniformly continuous centered semigroup is normal
Mary Embry-Wardrop.
Proc. Amer. Math. Soc. 93 (1985), 501-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774011
Cyclic Nevanlinna class functions in Bergman spaces
Paul Bourdon.
Proc. Amer. Math. Soc. 93 (1985), 503-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774012
Uniqueness of representing measures
Frank Forelli.
Proc. Amer. Math. Soc. 93 (1985), 507-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774013
A note on Carleson measures in product spaces
R. Fefferman.
Proc. Amer. Math. Soc. 93 (1985), 509-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774014
On projective spheres and Fubini and Tzitzeica-Wilczyński pseudospheres
Froim Marcus.
Proc. Amer. Math. Soc. 93 (1985), 512-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774015
Pseudo-Pontrjagin classes
Yasuo Matsushita.
Proc. Amer. Math. Soc. 93 (1985), 521-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774016
Unoriented branched coverings arising from group actions
Virginia R. Young.
Proc. Amer. Math. Soc. 93 (1985), 525-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774017
Essential versus $#$-spectrum for smooth diffeomorphisms
Russell B. Walker.
Proc. Amer. Math. Soc. 93 (1985), 532-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774018
Accumulation points of nowhere dense sets in $H$-closed spaces
Jack R. Porter and R. Grant Woods.
Proc. Amer. Math. Soc. 93 (1985), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774019
Parametrizations of Borel sets with large sections
A. Maitra and V. V. Srivatsa.
Proc. Amer. Math. Soc. 93 (1985), 543-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774020
On $C^{∗}$-embedding in $𝛽N$ and the continuum hypothesis
Alan S. Dow and R. Grant Woods.
Proc. Amer. Math. Soc. 93 (1985), 549-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774021
On extending mappings into nonlocally convex linear metric spaces
T. Dobrowolski.
Proc. Amer. Math. Soc. 93 (1985), 555-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774022
The cofibre of the transfer map
Larry W. Cusick.
Proc. Amer. Math. Soc. 93 (1985), 561-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774023
Boundary limits of subharmonic functions in the disc
M. Stoll.
Proc. Amer. Math. Soc. 93 (1985), 567-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 774024